# SDR UALA2009061101658

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 54,043 hours, 10,222 cycles
- Engine: Pwa PW4077
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: 38762112
- Condition: Failed
- Location: Apu Oil Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU OIL QTY APU OIL QUANTITY LOW LEVEL SENSOR DETECTS LESS THAN 3.5 QUARTS OR SENSOR FAILURE.  REPLACED APU OIL QUANTITY SENSOR.  LEAK CHECKS AND OPS CHECKS OKAY.
